# SDR DALA1254976814

- Difficulty date: November 19, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 54,683 hours, 16,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST, FOUND PATH LIGHT AT CENTER GALLEY INOPERATIVE.   RELAMPED PATH LIGHT AT 2R LAV OPS CHECKED NORMAL.   FOUND CONNECTOR D99135P TO BE FAULTY.  REPLACED PIN AND CONNECTOR  IAW SWPM CH20 EMERGENCY PATH LIGHTS.  OPS CHECKED NORMAL.
